# SDR MWEA99802

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99100875
- Condition: Cracked
- Location: Bs 1157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 1157 AND AFT CANTED FRAME HAS A CRACK IN THE BEND RADIUS.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL REPAIR.
